# SDR YENA201709210779

- Difficulty date: September 21, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 1739
- Aircraft time: 61,246 hours, 21,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 008462
- Condition: No Test
- Location: Emergency Lights
- Part time: 42,113 hours, 14,714 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EMERGENCY LIGHTS AT SEAT ROWS 9 -11 LT & RT FAILED TO TEST.   REMOVED AND REPLACED EMERGENCY POWER SUPPLY 12WL. OPS CHECKED GOOD IAW AMM 33-51-38.
